Alert archive / Iowa / River Flood Warnings in 2011
River Flood Warning 99, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Jun 22, 2011, 8:35 PM CDT for Iowa County, Johnson County, Iowa. It took effect at Jun 24, 2011, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 22, 2011, 8:35 PM CDT (01:35 UTC)
- In effect from
- Jun 24, 2011, 7:00 PM CDT
- Expired
- Jun 24, 2011, 10:39 AM CDT
- In force
- Issued by
- NWS Quad Cities, IA
- Flood severity
- Minor
Counties Iowa County, IA, Johnson County, IA
The radar
The Quad Cities radar (KDVN), 104 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Iowa River at Marengo (MROI4). The gauge peaked at 13.89 ft at Jun 25, 2011, 1:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05453100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
660 WGUS43 KDVN 230135 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 835 PM CDT WED JUN 22 2011 .RECENT RAINFALL WILL DRIVE THE IOWA RIVER AT MARENGO UP TO AROUND FLOOD STAGE BRIEFLY FOR ABOUT A 24-HOUR PERIOD BEGINNING TOMORROW EVENING. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC095-103-231335- /O.NEW.KDVN.FL.W.0099.110624T0000Z-110626T0600Z/ /MROI4.1.ER.110624T0000Z.110624T1200Z.110624T1800Z.NO/ 835 PM CDT WED JUN 22 2011 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE IOWA RIVER AT MARENGO. * UNTIL FRIDAY. * AT 8:00 PM WEDNESDAY THE STAGE WAS 13.1 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THURSDAY EVENING...AND CONTINUE RISING TO 14.1 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$ WOLF
5 follow-up statements
312 WGUS83 KDVN 230857 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 357 AM CDT THU JUN 23 2011 .UPDATED RIVER FLOOD INFORMATION. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC095-103-240057- /O.CON.KDVN.FL.W.0099.110624T0000Z-110626T0600Z/ /MROI4.1.ER.110624T0000Z.110624T1200Z.110624T1800Z.NO/ 357 AM CDT THU JUN 23 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL FRIDAY. * AT 3:00 AM THURSDAY THE STAGE WAS 13.2 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 14.1 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$ ILC067-109-240056- /O.CON.KDVN.FL.W.0092.000000T0000Z-110626T0021Z/ /CLMI2.1.ER.110620T1135Z.110623T1200Z.110624T1221Z.NO/ 357 AM CDT THU JUN 23 2011 ...FLOOD WARNING REMAINS IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER AT COLMAR. * UNTIL FRIDAY MORNING. * AT 2:45 AM THURSDAY THE STAGE WAS 21.2 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE INTERSECTION WITH COUNTY ROAD 26. $$
493 WGUS83 KDVN 231449 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 949 AM CDT THU JUN 23 2011 .UPDATED FLOOD INFORMATION FOR THE IOWA AND LA MOINE RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC095-103-240649- /O.EXT.KDVN.FL.W.0099.110624T1200Z-110626T1800Z/ /MROI4.1.ER.110624T1200Z.110624T1200Z.110625T0600Z.NO/ 949 AM CDT THU JUN 23 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL SATURDAY MORNING. * AT 9:00 AM THURSDAY THE STAGE WAS 13.4 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE TO NEAR FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$ ILC067-109-240648- /O.EXT.KDVN.FL.W.0092.000000T0000Z-110625T0841Z/ /CLMI2.1.ER.110620T1135Z.110623T1000Z.110623T2041Z.NO/ 949 AM CDT THU JUN 23 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL TODAY... THE FLOOD WARNING CONTINUES FOR THE LA MOINE RIVER AT COLMAR. * UNTIL TODAY. * AT 8:45 AM THURSDAY THE STAGE WAS 20.8 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...FALL BELOW FLOOD STAGE TODAY. * IMPACT...AT 20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE INTERSECTION WITH COUNTY ROAD 26. $$
349 WGUS83 KDVN 240043 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 743 PM CDT THU JUN 23 2011 RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC095-103-241643- /O.EXT.KDVN.FL.W.0099.110624T1800Z-110626T1800Z/ /MROI4.1.ER.110624T1800Z.110624T1800Z.110625T0600Z.NO/ 743 PM CDT THU JUN 23 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL SATURDAY MORNING. * AT 7:00 PM THURSDAY THE STAGE WAS 13.5 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE TO FLOOD STAGE FRIDAY. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$
557 WGUS83 KDVN 241202 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 702 AM CDT FRI JUN 24 2011 RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC095-103-250402- /O.EXT.KDVN.FL.W.0099.110625T0000Z-110626T1800Z/ /MROI4.1.ER.110625T0000Z.110625T0000Z.110625T0600Z.NO/ 702 AM CDT FRI JUN 24 2011 ...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL SATURDAY MORNING. * AT 6:00 AM FRIDAY THE STAGE WAS 13.7 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE TO FLOOD STAGE THIS EVENING. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. $$
261 WGUS83 KDVN 241539 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1039 AM CDT FRI JUN 24 2011 .MINOR FLOODING NO LONGER IS FORECAST ON THE IOWA RIVER...UNLESS HEAVY RAINS OCCUR THIS WEEKEND. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC095-103-241609- /O.CAN.KDVN.FL.W.0099.000000T0000Z-110626T1800Z/ /MROI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1039 AM CDT FRI JUN 24 2011 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE IOWA RIVER AT MARENGO. * AT 10:00 AM FRIDAY THE STAGE WAS 13.7 FEET...AND FALLING. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 13.8 FEET TODAY. * IMPACT...AT 11 FEET...WATER AFFECTS THE LOWEST AGRICULTURAL LAND ALONG THE RIVER. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 22, 3:00 PM CDT, 5 hours 35 minutes earlier.
Area forecast discussion, Jun 22, 3:00 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION...CORRECTED TYPOS... NATIONAL WEATHER SERVICE QUAD CITIES IA IL 300 PM CDT WED JUN 22 2011 .SYNOPSIS... LATEST SFC ANALYSIS INDICATED THAT OCCLUDED LOW CENTER WAS JUST NORTH OF LACROSSE WI...WITH ROBUST CYCLONIC FLOW WHIRLING DOWN ACRS THE EASTERN PLAINS AND THEN EASTWARD ACRS THE MID MS RVR VALLEY. EVEN THE VISIBLE SATELLITE LOOP WAS SHOWING NICELY THE ROTATION AROUND THE VERTICALLY STACKED LOW CENTER. DIURNAL INSTABILITY WAS HELPING FUEL SHOWER AND SPRINKLE ACTIVITY ACRS THE CWA WITH RETURNS FRECKLING MUCH OF THE NORTHERN 2/3S OF THE LOCAL FCST AREA IN A COOL SEASON-LIKE SCENARIO. && .SHORT TERM...TONIGHT AND THURSDAY... TONIGHT...MOST OF THE SHORT RANGE AND EUROPEAN MODELS ARE IN GOOD AGREEMENT OF SLOW-ROLLING THE STACKED LOW FROM WEST CENTRAL WI THIS EVENING...TO THE EASTERN U.P. OF MI BY THU EVENING. WHILE THE INSTABILITY DRIVEN SHOWERS MAY TEMPORARILY WANE THIS EVENING...MAJOR VORT SPOKE OF CYCLONE COMPLEX SEEN ON WATER VAPOR IMAGERY OVER NORTH CENTRAL MN...WILL LOOK TO PIVOT DOWN SOUTH-SOUTHEASTWARD ACRS THE NORTHEAST HALF OF THE DVN CWA LATER TONIGHT FROM 08Z-17Z THU. FCST SOUNDINGS AND VERTICAL PROFILES CONTINUE TO INDICATE RELATIVELY DEEP MOISTURE UP TO H5 MB PERSISTING WELL INTO THU. INCOMING WING OF PRE-VORT POS OMEGAS WILL PUT THE SQUEEZE ON THIS HIGHER LAYER MEAN RH AND PRODUCE MORE PERIODS OF LIGHT RAIN FROM MID EVENING AND INTO THE OVERNIGHT ACRS THE AT LEAST THE NORTH HALF OF THE FCST AREA. WILL EXTEND CATEGORICAL POPS IN THESE AREAS FOR TONIGHT BUT FOR A LIGHT QPF EVENT WITH MOST AREAS RECEIVING 5 HUNDREDTHS OF AN INCH OR LESS THROUGH 12Z THU. THE FAR SOUTHERN CWA MAY BE LUCKY TO RECEIVE A TRACE. LITTLE DIURNAL RANGE FROM THIS AFTERNOON AS LOW TEMPS RANGE FROM THE UPPER 50S TO LOWER 60S. THURSDAY...WILL WALK OUT MORE WIDESPREAD RAIN AND HIGHER POPS IN THE MORNING WITH PASSING VORT...THEN TEMPER COVERAGE DOWN OF SHOWERS TO SCTRD OR CHANCE IN THE AFTERNOON AGAIN DIURNALLY ENHANCED. POST-WAVE SUBSIDENCE WILL LOOK TO REALLY DECAY SHOWER ACTIVITY BY LATE AFTERNOON FROM WEST-TO-EAST. COOL H85 MB POOL OF +8 TO +10C DRAGGED DOWN ACRS THE REGION ON SOUTHWESTERN FLANK OF PASSING VORTEX WILL LOOK TO PERSIST ACRS THE CWA MUCH OF THE DAY THU. CLOUD COVER AND OCCASIONAL BOUTS OF PRECIP WILL KEEP BULK OF THE CWA IN THE MID 60S FOR HIGHS WITH A RECORD MIN MAX POSSIBLE AT MOLINE. BUT SOME SITES ACRS THE SOUTHWEST HALF OF THE FCST AREA WILL PROBABLY MIX INTO THE UPPER 60S BY LATE AFTERNOON...ESPECIALLY IF ANY BREAKS OCCUR IN THE LARGE CLOUD SHIELD. ..12.. .LONG TERM...THURSDAY NIGHT THROUGH NEXT WEDNESDAY... THE UPPER LOW SHOULD GRADUALLY SHIFT EAST OF THE AREA THURSDAY NIGHT INTO EARLY FRIDAY. DURING THIS PROCESS...THE CYCLONIC FLOW ALOFT SHOULD BECOME NEUTRAL BY MID EVENING...THUS ENDING THE CHANCES FOR RAINFALL THROUGH ANY OTHER PROCESS THAN DIURNAL INSTABILITY. THUS... WE WILL GO WITH A LOW CHANCE NORTHEAST DURING THE EVENING...AND AND DRY EVERYWHERE AFTER 06Z. CLOUDS WILL LIKELY HANG ON THROUGH THE NIGHT...TAKING THE EDGE OFF OF WHAT COULD HAVE BEEN A RATHER SEASONALLY COLD NIGHT. LOWS SHOULD FALL TO THE LOWER TO MID 50S UNDER THE CLOUDS. FRIDAY...MID CLOUDS SHOULD BE GONE EARLY ON...WITH A GRADUAL THINNING AND CELLULAR APPEARANCE TO THE STRATUS BECOMING DOMINANT BY MID TO LATE MORNING. BY AFTERNOON...PARTLY CLOUDY SKIES SHOULD BE FOUND AREA WIDE...AND WITH STRONG JUNE SUN...WE SHOULD RECOVER TO THE LOWER TO MID 70S FROM NORTH TO SOUTH. FRIDAY NIGHT THROUGH SATURDAY...THE UPPER FLOW WILL BECOME ZONAL TO SOUTHWESTERLY...AND WARM ADVECTION COMMENCES. MODELS CONTINUE TO INDICATE SOME ELEVATED STORMS FRIDAY NIGHT THROUGH SATURDAY MORNING IN THE SOUTH...BUT THIS SEEMS OVERDONE SINCE MOISTURE IS CURRENTLY SO FAR AWAY IN THE GULF. HOWEVER...BY SATURDAY NIGHT...A STRONG SURGE OF 850MB MOISTURE AND CONVERGENCE IS FORECAST BY ALL MODELS... AND THIS SHOULD FIRE STORMS OVER AT LEAST THE SOUTH 1/2 OF THE CWA SATURDAY NIGHT INTO SUNDAY MORNING. AT THIS POINT...THE SOUTH 1/2 LOOKS TO BE MOST LIKELY TO SEE SIGNIFICANT RAINFALL...AND THOUGH WE WILL HAVE HAD SEVERAL DAYS TO DRY OUT...THIS RAIN LOOKS TO BE UNWELCOME IN THE SOUTH. SUNDAY NIGHT THROUGH WEDNESDAY...MODELS DIVERGE QUIET A BIT...WITH THE ECMWF NOW VERY AGGRESSIVE IN CONVECTIVE LOW PRESSURE DEVELOPMENT WITH THE SUNDAY MCS...AND NOT USED. THE BLEND OF UKMET AND GFS SEEMS MORE ON TRACK...WITH A GRADUAL SHIFT EAST AND SOUTHEAST WITH THE COLD FRONT THROUGH TUESDAY...WITH HIGH PRESSURE MOVING BACK IN FOR WEDNESDAY. TEMPERATURES SHOULD BE IN THE LOWER TO MID 80S MONDAY THROUGH WEDNESDAY...WITH LOWS AND DEWPOINTS MAINLY IN THE MID TO UPPER 60S. ..ERVIN.. && .AVIATION... MAINLY AN MVFR STRATUS DECK WITH A FEW POCKETS OF IFR CIGS AND VSBYS WITH THE HEAVIER PASSING SHOWERS WILL CONTINUE THROUGH 02Z...BEFORE MORE CIGS POSSIBLY LOWER TO IFR/SUB-1K FT AGL LEVELS. BAND OF RAIN MAY INCREASE AGAIN AT CID AND DBQ FROM 04Z ON AS AN UPPER VORT SPOKE ROTATES TOWARD THE AREA OUT OF MN. WEST WINDS IN CYCLONIC SFC PRESSURE GRADIENT TO MAINTAIN AT 10-15 KTS OVERNIGHT...AND START TO GUST BY MID THU MORNING AGAIN OVER 20 KTS. ..12.. && .CLIMATE... RECORD COOL MAX TEMPERATURES FOR JUNE 23RD DUBUQUE....61 IN 1969 MOLINE.....67 IN 1969 && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && 12/ERVIN
Hazardous weather outlook, Jun 22, 4:20 AM CDT, 16 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 420 AM CDT WED JUN 22 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-230900- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA- JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL- MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA- STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL- 420 AM CDT WED JUN 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND NIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. NICHOLS/08
Nearby
River Flood Warnings in Iowa, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.